# SDR AALA201712159028

- Difficulty date: December 14, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 54,878 hours, 22,151 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 1R GIRT BAR DIFFICULT TO ENGAGE AND DOES NOT STAY IN PLACE ONCE ENGAGED IN DISARM POSITION. ADJUSTED 1R DOOR GIRT BAR HANGERS PER AMM 25-66-00. OPERATIONAL CHECK NORMAL. OK FOR SERVICE.
